Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Itchy soles of feet at night, red spots on skin, taking prednisone, cortisone ineffective

The soles of my feet (heels & toes) & palms, mostly my feet, itch terribly especially at night. I ve noticed red spots on my feet & hands then recently on my arms, legs, back & stomach. Ive taken bendrhyll with little relief. I m on a 40 dosage of prednisone for the last 6 days, but the itchy episodes still come several times daily. Cortisone creams are no relief & I m waiting for lab blood work related to allergies. I don t know what to avoid! This is driving me insane!
Asked On : Tue, 8 May 2012
Answers:  1 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
I THINK IT TO BE FUNGAL NOT ALLERGY AND CORTISONE TRIGGERS IT
CAN TAKE ANTIFUNGAL FLUCONAZOLE 150 MG ONCE A WEEK FOR 4-6 WEEK
TAKE ANTIALLERGIC EBASTINE 10 MG BD
TAB CPM NIGHT
ADD ANTACID GEL TDS
APPLY ANTIFUNGAL OINTMENT CREAMS AND POWDERS ON AFFECTED PARTS
KEEP DRY AND SWEAT FREE
ANTIALLERGIC TO BE TAKEN FOR 3 WK
AND OTHERS CAN CONTINUE FOR 4-6 WK AS IT IS TOUGH TO REMOVE FUNGUS EASILY FROM BODY
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor